# SDR GAIA99172

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5240 · Service Doors
- Part: Clip
- Part number: 5910084
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACKED CLIP AT THE FORWARD END OF THE NR 1 BEAM ON THE FORWARD GALLEY SERVICE DOOR.  THE CLIP WAS REPLACED IAW THE DC-9 SRM THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
